MathSciNet Relay Station
MathSciNet bibliographic data
MR1664394 60J60
Graversen, S. E.; Peskir, G. Maximal inequalities for the Ornstein-Uhlenbeck process. Proc. Amer. Math. Soc. 128 (2000), no. 10, 3035–3041.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement